| Model Number |
A2500 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the flexible endoscopic grasping forceps to the service center for a separate issue.During the device analysis, the investigation indicates that the entire jaw has broken off and is missing.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause for the malfunction " the entire jaw has broken off and is missing" could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.